MathSciNet Relay Station
MathSciNet bibliographic data
MR1988472 (2004f:60167) 60J60 (31C25 58J65)
Hino, Masanori; Ramírez, José A. Small-time Gaussian behavior of symmetric diffusion semigroups. Ann. Probab. 31 (2003), no. 3, 1254–1295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement